Selective hypertrophy of the cauda equina nerve roots

Burton, M; Anslow, P; Gray, W; Donaghy, M; (2002) Selective hypertrophy of the cauda equina nerve roots. Journal of neurology, 249 (3). pp. 337-40. ISSN 0340-5354 DOI: https://doi.org/10.1007/s004150200014

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s004150200014

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar